# SDR C2XA02CL058

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLE FLIGHT 3234 THE CREW REPORTED A APU FIRE WARNING IN FLIGHT AFTER START.  THE APU WAS SHUT DOWN AND THE FIRE BOTTLE WAS EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED APU AND FOUND NO EVIDENCE OF FIRE OR NO DEFECTS.  THE APU WAS OPERATIONALLY CHECKED AND NO DEFECTS WERE FOUND.  THE FIRE BOTTLE WAS REPLACED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
